# SDR FDEA2020010640017

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 33,985 hours, 23,797 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Part serial: 00166
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING WRI# 05-50/6574.  ANTISKID/AUTOBRAKE  CONTROL UNIT HAS MSG "BOX 1-5" THAT WILL NOT CLEAR.  DURING TRANSDUCER SPINUP TEST, TRANSDUCER #1  SPINUP DOES NOT RESULT IN RELEASE OF BRAKE #5.   REMOVED AND REPLACED ANTISKID/AUTOBRAKE CONTROL                                   UNIT REF B757 MM 32-42-01-4.  CONTROL UNIT                                        INSTALLATION TEST PASSED.  NEED TO ACCOMPLISH                                     ANTISKID TRANSDUCER SPINUP TEST PER MM 32-42-00-5     ACCOMPLISHED ANTISKID TRANSDUCER SPINUP TEST PER MM                               32-42-00-5 . OPS CHECKED NORMAL
